A red patch of skin appeared on the left side of my penis shaft, slightly below the head.It was round and half the size of a penny. This stayed there for quite some time. It never blistered, peeled, it was just a small red patch of skin.
Fast forward a year, I was on antibiotics for an abscessed tooth for over a month. A month or so after this I began seeing red dots along the rim of my penis gland. At this point my penis was also sore and raw-feeling. At work I had to pull my foreskin over my glands and use medical tape to stop it from rubbing against my pants while I worked.
This went on for another year as I tried everything including zeasorb, zinc powder, miconzale cream, miconazole cream, zinc cream, hydrocoritsone cream (.2%) and neosporin.
I went to a dermatologist and he couldn't give me an answer. When my penis is flaccid and turtle the redness is hard to see and can appear normal. Once erect, the glands of my penis turn bright red. Upon closer inspection there are hundreds of this red dots below the skin. Masturbation requires a lot of lubrication and the "good feeling" I used to have on my once-healthy toned penis is not there. It feels numbed out, painful and raw.
I've tried lamisil cream, fluconazole tablets, doxycyline thinking it looked like folliculitis. I am at the point
of desperation as sex is not enjoyable and neither is masturbation. I have stopped all of that, tried to let it rest, try my best to keep it dry at work.
The rash doesn't affect the bottom side of the glands. They have retained a somewhat normal coloration. The rash is on the entirety of the top of my penis head/glands. When erect, the red bumps under the skin give a raised look and there are hundreds of them and it is sore, never itchy. One more thing, wetness seems to irritate the rash more. I have found light masturbation with no lubrication, without disturbing the foreskin seems to keep the redness down.
I have seen the photographs and from the symptoms and pictures it looks like just irritation of the skin of penis not related to any specific disease. It is basically skin irritation caused by repeated rubbing. Masturbation without any lubrication and rubbing of the skin in may be causing the condition.
Apply talcum powder or calamine lotion, wear cotton clothes and use mild soaps like Dove. Also use lubrication during intercourse or masturbation. If the symptoms persist you can add 1% hydrocortisone to the regimen.
Hope that this information helps and hope that you will get better soon.
Here are some photos. Some are mine, the one with the black circle on it is someone elses who's condition looks similar to mine. I have std screenings. Herpes 1, 2 HIV, syphilis all negative.
My mother has psorasis (plaque). My penis never peels or flakes however (not sure if this matters). Also, the photo with the black circle, see all those other red dots under the skin covering the penis head? That is what mine is like, all over except the very underside of the glands.
Thanks for the response. The rash "flared" up this weekend. I hadn't masturbated nor had sex. This is what I mean when I say it only affects the top of the glands. See how red the top is while the underside remains completely normal colored. The entire gland use to look normal toned like the bottom. You can really see the difference in tone in the second picture. My mother has plaque psoriasis on her arms. Is it possible this is psoriasis? Hydrocortisone doesn't seem to help. Pictures:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.